# SDR 97UAL900749

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1835U
- Make and model: Doug DC-10-10
- Aircraft serial: 47967
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AISLE AND FORWARD FLOOR EMERGENCY LIGHTING IN ZONE B REMAINS ON WHILE SWITCH IN COCKPIT WAS SELECTED TO ANY POSITION.  REPLACED EEL BATTERY.  OP CHECK OF EMERGENCY LIGHTS ARE NORMAL.
